Boundary null-controllability of linear diffusion–reaction equations - Normandie Université Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2010

Boundary null-controllability of linear diffusion–reaction equations

Contrôlabilité frontière à zéro des équations linéaires de type diffusion–réaction

Abstract

This Note deals with the boundary null-controllability of linear diffusion–reaction equations in a 2D bounded domain. We transform the determination of the sought HUM boundary control into the minimization of a continuous and strictly convex functional. In the case of a rectangular domain where the diffusion tensor is represented by a diagonal matrix, we establish a procedure based on the inner product method that uses a complete orthonormal family of Sturm–Liouville's eigenfunctions to express explicitly the sought control.
Il s'agit de la contrôlabilité frontière à zéro des équations linéaires de type diffusion–réaction dans un domaine borné de . Nous transformons la détermination du contrôle de type HUM en la minimisation d'une fonctionnelle continue et strictement convexe. Dans le cas d'un domaine rectangulaire où le tenseur de diffusion est représenté par une matrice diagonale, nous exprimons explicitement le contrôle recherché dans une base orthonormée construite par les fonctions propres d'un problème de Sturm–Liouville.

Dates and versions

hal-02426734 , version 1 (02-01-2020)

Identifiers

Cite

Adel Hamdi, Imed Mahfoudhi. Boundary null-controllability of linear diffusion–reaction equations. Comptes Rendus. Mathématique, 2010, 348 (19-20), pp.1083-1086. ⟨10.1016/j.crma.2010.09.019⟩. ⟨hal-02426734⟩
24 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More